Patient discussion about Paxil

!!! The questions and answers on this page are written by patients and are not reviewed by health professionals.

Q. has anyone gained weight because of heavy tiredness and sleep while taking paxil?

Has anyone gained weight because of heavy tiredness and sleep while taking Paxil? My mom is taking paxil for the past 2 years. It is good that while taking Paxil she is well off with her episodes. But its side effects are more than the benefits. She has a continuous fatigue and headache, nausea, blurred vision, restlessness, constipation, loss of libido and weight gain. Because of her excessive weight gain and continuous fatigue and headache she has stopped taking her medicines. Now I am scared that her bipolar episodes could revert back
AI too had similar side effects when I was on Paxil. Weight gain was the most problematic issue to be dealt with. But on doctor’s advice I reduced my doses to half and quite surprisingly I was relieved from excess weight gain. May be it is just an overdose of Paxil that causes weight gain but do change meds with doctor’s advice only. Now your mother completely stopped taking her medicines and you must take her to doctor and discuss this situation. Sure you will find a different solution at least in terms of medicines.
http://www.youtube.com/watch?v=CwPJMkviq0U&eurl=http://www.imedix.com/health_community/vCwPJMkviq0U_bottom_line_weight_lose_gain_tips_secrets?q=weight%20gain&feature=player_embedded
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.